I'm not looking forward to tonight. Any advise for getting by?
13 Jul 2011
Jenail, what happened?, Did you take more than you were suppose to? The only answer I have for you is to be honest with your doc and tell him what happened. If your pain is that bad maybe he can up your dose or add something or even change it to something that will be longer acting and help you. I'm very sorry I have no answer for you at the time you need it. Maybe someone else will see your question and have some help for you. Please let me know how it turns out, try not to panic.
13 Jul 2011
I'm going to be perfectly honest. Tramadol withdrawal can be dangerous because of the possibility of seizures. This maybe an uncommon occurrence but it can happen. If you can call the doctor and see if he will call in a script, I would give it a try. Somehow explain you ran out early and are concerned about withdrawals. Otherwise, you can google the Thomas recipe for opiate withdrawal and get some of the over the counter remedies.
14 Jul 2011
I am not going to tell you what not to do I am just telling you if you refuse to deal with this (even if it's a pain) a day will come when you will need help from this doctor and because you made the choice not to explain what happened then you can't expect him to understand or maybe even be suspicious of you, I also have chronic pain, I know there are some things in life that are not easy and it sounds like being embarrased is an issue with you being open and honest can make things go much smoother in the long run, pain is something a lot of us deal with everyday but you have got to deal with living from one refill to the next, wondering what you will do when you run out the next time, this is not an effective way to treat pain by borrowing pills (even though they may be something you've used or taken) on prescription bottles it clearly states that the medication is prescribed for the person whose name is on the bottle and it is not only wrong to use other peoples meds it's not lawful, I feel sure your Aunt does love you but she is not helping your situation in allowing you to get medicine from her. I apologize if I seem harsh I try and be kind caring and considerate of others but one things for sure if you fail to deal openly and honestly with this now the time will come when you have no other alternative, I wish you the very best of luck, In closing I believe I read where you worked in a doctor's office this is not to in any way judge you but in holding a position such as that you are expected to set an example, I can understand not wanting a fellow employee to not realize that there is a problem BUT if she is really a friend she will listen and try her best to understand. I care about what happens to you, a friend should care and know that issues like this arise. please think about this and please take care of yourself.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... attacks even after being off then for 6 months? I took Tramadol for 3 years for back pain, got addicted, got off them, but now endure nighty ...
1 answer • 20 Sep 2009
my spouse was an addicted to prescription drugs for pain in the past. she is now taking tramadol and i am worried she should not be taking it. she ...
2 answers • 19 Sep 2010
hrs. as needed for pain. It was filled on 10/14/2011. There is 1 refill on the prescription. Can I call in for this refill today?
5 answers • 24 Oct 2011
I took 60 fifty mg tramadol over a ten day period and stopped when the bottle was empty. Back pain. Not getting more. I am having terrible anxiety ...
3 answers • 21 Jun 2015